# SDR SWIA20240511

- Difficulty date: May 11, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 48,459 hours, 31,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT LWR FUSELAGE AT FR1031.00 10 INCHES AFT BETWEEN STR24R AND 25R THERE IS A DENT     (C-CHECK RO 8/22/2024)    EVALUATED AND DRESSED BACK DENT ON R/H AFT LOWER FUSELAGE AT FR 1031.00+10 INCHES AFT BETWEEN STR 24R AND  25R. NO OIL CAN CONDITION PRESENT AT TIME OF THE DRESS BACK, NO INTERNAL STRUCTURE DAMAGE NOTED.  DIMENTIONS AT THE REWORK AREA:  L=1.000" W=0.800" D=0.005" NF= 0.850".  IS FOUND WITH IN LIMITS IAW REO 670-51-00-085 REV "A" DATED:  2017-08-23,  MHIRJ REO 670-53-61-2314. REV. --. DATE: 2024-07-14. SRM 53-61-01, AMM 38-32-15, AMM 53-00-47,AMM 38-12-35,AMM 38-12-23.  NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D REPORT# S070224-10, P.O.# 172794 DATE OF THE INSPECTION 02 JUL 24.  SEE REPORT FOR DETAILS. CALIBRATED TOOL: DEPTH GAUGE AV-7277 DUE DATE:  AUG 24,
